Hi all. Anyone taking iodine with levo and what experience did you have? I'm struggling .... 50mcg almus levo gives me horrid side effects but 25 mcg mercury pharma I'm OK with (no side effects) but retain hypo symptoms. I tried alternating days of 25 and 50 but again side effects. My gp is lovely but says she's out of ideas and never had experience of someone reacting like me. Suggested I mess around myself with the 25mcg mercury pharma - alternating one and one and a half tablets. I saw a private gp a few weeks ago who suggested I take iodine to increase absorption so also thinking of doing that but I'm a bit scared it may make me Ill also. As noone seems to yet know why I can't take 50 without side effects I'm worried increasing absorption of 25 might have a similar effect so I'm really interested to hear anyone's experience of taking iodine especially anyone whose had side effects the on a higher dose.
My side effects initially were pricklyheat sensation, burning up, burning eyeballs, itchy, weak top left arm, stiff neck\shoulders. These side effects reduced generally although I kept the weakness in my left arm, got a feeling of burning in a ralgex sense on my right breast, loss of appetite and dry mouth. I also started to feel breathless and very unwell in myself. I dropped to 25 and all these effects seemed to go within 2 weeks. Gp then suggested alternating 25 and 50 which I did and within 24 hours started getting an ache in the side of my lower back which developed in a week to a feeling that I had a knife sticking in me (got worse in the evening and seemed to peak in pain terms around 3 am), ralgex breast returned, protruding sensation of eyes (which were also puffy), feeling very unwell in myself again, itching where the knife was and the front of my belly opposite where I felt the knife. Stopped the 50 and again the side effects the started to go or lessen within 24 hours.
The iodine route is just one thing I'm considering. About to do a separate post about splitting the dosage but do let me know other thoughts.
PS gp didn't really seem interested in discussing whether fillers were to blame but as most of the symptoms seem to be hyper like Im betting on the issue being struggling with the dose especially as I know I'm always sensitive to medicines.
Thanks for any help folks. Xx